All Journal Entries Journals

Rambles

Apr 30, 2013 - 6 comments
Tags:

Depression

,

ramble

,

Life

,

Oral

,

dose

,

school

,

Doctor

,

kidney

,

crazy

,

meds

,

medication

,

depressed



My tire blew today right before my doctor's appointments...all my tires were pretty much bald unbeknownst to me. Ugh. My oil needed changing a few thousand miles ago. My car is fixed (easy)...I have AAA, but my body is not. I wish I had AAA roadside assistance for that. Hey, I blew a kidney...Ok be there in 45 minutes, they show up in an hour, here's your new kidney! And they don't ask you for money cuz you're a member. But...life has to go and be hard, so that doesn't exist. Plus now, I'm on a higher dose of depression meds and an additional depression medication, and I'm still depressed. Go frickin figure. My oral chemo dose went up cuz the ish is just spreading like wildfire, and it really feels like there's nothing I can do about it. So what did I do? I cried in the mall while I got all my tires changed and my oil changed. Good plan, go me. Now people think I'm crazy. Heck, I feel crazy. Once again, I'm not supposed to be alone tonight. I missed school today. That lecture looked like a beast, too. Ramble complete for now.

Comments
Post a Comment
Avatar_f_tn
by evewisewoman, May 01, 2013
Hi millachris7,

Sorry to hear you're having so many problems with your car. I had to laugh when you said you wished you had
AAA roadside assistance for your body. I'm take an antidepressant as well every day. What medication are you
taking if you don't mind me asking ? I didn't realize until I read some of your other journal entries what you're dealing
with. I think it's amazing that you're going to med school in spite of everything you're dealing with. I hope  today
is better for you.  Eve :)   Thank you also for your return note.

4526433_tn?1355990005
by millachris7, May 01, 2013
It's ok, car problems are all fixed now. I'm on Zoloft, Abilify, and Wellbutrin for depression, and Inlyta is the oral chemo I'm on...and a bunch of other stuff. Thank you! No problem, thanks for your note.

Avatar_f_tn
by evewisewoman, May 01, 2013


You are on a lot of depression meds, millachris7. The only antidepressant I take is one 150 milligram tablet of Wellbutrin .
I tried Zoloft many years ago. At that time I was on another medication. The tendency towards depression is hereditary.
Anyway, I asked my doctor at the time if I could try Zoloft as a good friend of mine was taking it and found it helpful.
Well, let's just say I am not a good candidate for Zoloft. I felt very ill on Zoloft. On Zoloft I experience profuse sweating,
rapid heartbeat , nausea, horrible nightmares, those are the horrendous symptoms I remember. Anyway, I was only
on this medication for 2 days. I made an urgent appointment with my doctor at the time. I told her that Zoloft made me
violently ill and that I wanted to go back on the antidepressant  Serzone that I had been taking. Anyway, I was told by my current doctor,that Wellbutrin has the least amount of side effects. I find the Wellbutrin the easiest one to tolerate.
I wish you well, milla. Take good care . Eve :)

Avatar_f_tn
by evewisewoman, May 01, 2013


You are on a lot of depression meds, millachris7. The only antidepressant I take is one 150 milligram tablet of Wellbutrin .
I tried Zoloft many years ago. At that time I was on another medication. The tendency towards depression is hereditary.
Anyway, I asked my doctor at the time if I could try Zoloft as a good friend of mine was taking it and found it helpful.
Well, let's just say I am not a good candidate for Zoloft. I felt very ill on Zoloft. On Zoloft I experience profuse sweating,
rapid heartbeat , nausea, horrible nightmares, those are the horrendous symptoms I remember. Anyway, I was only
on this medication for 2 days. I made an urgent appointment with my doctor at the time. I told her that Zoloft made me
violently ill and that I wanted to go back on the antidepressant  Serzone that I had been taking. Anyway, I was told by my current doctor,that Wellbutrin has the least amount of side effects. I find the Wellbutrin the easiest one to tolerate.
I wish you well, milla. Take good care . Eve :)

Avatar_f_tn
by evewisewoman, May 01, 2013
Hi millachris7,

I guess I'm particularly tired today. It seems I have posted my reply to you twice.
I seem to be forgetting I've already posted the message. Oh well. I never said I was perfect. Eve :)

4526433_tn?1355990005
by millachris7, May 01, 2013
She eventually wants to get me off of Abilify. She said since the depression is so bad, she wants to attack it aggressively. I've been fine on the Zoloft, though. Thanks! Take care

Post a Comment